Home https://server7.kproxy.com/servlet/redirect.srv/sruj/smyrwpoii/p2/ Health https://server7.kproxy.com/servlet/redirect.srv/sruj/smyrwpoii/p2/ Will the COVID-19 pill replace the shots? Here’s what you need to know

Will the COVID-19 pill replace the shots? Here’s what you need to know



Refinery29

Does the second dose of vaccine completely change your appetite? Very serious investigation

So, you finally got your second dose of the COVID-19 vaccine. Armed with a blanket and a bottle of Gatorade, you are prepared for the potential low-grade fever and full muscle aches for which you have been warned. While you wait for these side effects, however, you experience another unexpected one: you have no appetite. Or for some of us you are absolutely insatiable. As more people in the United States get vaccinated, many people experience the same side effects to varying degrees: nausea, chills, body aches, fatigue, and fever. At the same time, some experience slightly strange side effects, from heavier menstrual cycles to an insurmountable loss (or increase) of appetite. Obviously this is very real: the COVID-1

9 vaccination, which has an effect on how hungry people become, dates back at least December 2020, when early participants in the Pfizer BioNTech and Moderna clinical trials noted that they had been warned of side effects. , including loss of appetite was possible after their shot. Vaccinated people have also used Twitter as a soundboard for their second-second appetite experiences. Recipients of the Johnson & Johnson vaccine did not fare better before the temporary ban, and loss of appetite was among the side effects they said they experienced, along with chills and pain in their hands. But then some people also shared the increase in appetite as a side effect. Whaaat? Medical experts want to assure us that there is no cause for concern. Because every immune system is different, these are not side effects that everyone can expect to feel. According to Dr. Abizola Olulade, a family doctor at Sharp HealthCare in San Diego, while decreased appetite may be a side effect for some, there is no clear link between COVID-19 vaccination and loss of appetite. What can result in loss of appetite, she explains, are other side effects of vaccination, such as nausea and fatigue. “Loss of appetite is not something that has been reported in vaccine trials, but nausea and vomiting and diarrhea are common side effects,” Dr. Olulade told the Refinery29. “Some studies of people outside the study showed that a small percentage of people had decreased appetite after receiving the vaccine. [as shown in a National Library of Medicine study Dr. Olulade shared], but at this point there is no evidence of a clear link. “” Other vaccines, such as the Tdap vaccine, have been shown to cause loss of appetite, so a side effect is certainly possible, “she continued.” People may feel that the effects of their immune system are activated as a loss of appetite. but it is not harmful and is expected to improve in a few days.I would recommend a little rest and hydration if this happens.Try to eat as well to keep your energy levels higher and rest if Paul S. Pottinger, a professor at the University of Washington School of Medicine, Department of Allergy and Infectious Diseases, agrees, citing other side effects of the vaccine as causes of a potential change in appetite, not the vaccine itself. “I’ve heard of appetite problems with immunizations against COVID-19, except that some people will get a generalized feeling of tiredness, pain, aches, and these people are usually not hungry,” Dr. Pottinger told the Refinery. this he explains that “the lack of appetite of a vaccinated person will really improve once [their] generalized side effects clear up, which almost always occurs within one or two days after immunization. “Dr. Olulade also says about the increase in appetite that” this is a much rarer finding and there is no evidence of a link [between the side effect and the vaccine] at this point. “” Tests of the vaccine involve tens of thousands of people, but we may see more side effects when you give it to millions of people, “she continued. to stop anyone from getting a vaccine. The side effects of COVID are much worse. “As vaccinations continue to spread in the United States, reports of changes in appetite will certainly continue from people who receive their second dose. Be sure that any loss of appetite is very likely temporary, but contact your healthcare provider if you have any questions. And if instead you get hungry and want to order a bunch of comfortable food to celebrate your second shot? We are here for that. Like what you see? How about a little more goodness R29, right here? Why people miss a second dose of the vaccine The spread of the J&J vaccine is not officially paused This is the key to preventing the vaccine from getting sick


Source link